MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY
Model Number PDBT-915-2K
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The transmitter assembly associated with the complaint was returned for investigation.The investigation found the unit board was damaged by liquid ingress and will not power on which was the cause of the complaint.The cause is attributed to pcb failure due to liquid damage.As a result of the liquid ingress (i.E.Efflorescence, oxidation), multiple circuits were damaged.Attached to the rma report is a picture that shows the presence of liquid on the board.In addition, as a result of the liquid ingress, u23 shorted which caused excessive current through fb1 causing it to burn.Although u23 showed signs of burning, there was no adverse patient impact and the patient did not report any overheating or burning sensation to the skin while using the transmitter assembly.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in liquid ingress.Liquid ingress rates remain acceptably low; thus, capa is not required.Liquid ingress rates will continue to be tracked and trended.Refer to issue (b)(4) for additional investigations and risk assessment for the burned component.
 
Event or Problem Description
The patient reported their transmitter assembly would not charge despite using the usb charger and cable provided to recharge the transmitter.The patient was provided a replacement transmitter assembly and no further issues have been reported.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
TRANSMITTER ASSEMBLY
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key25323354
Report Number3010676138-2026-00092
Device Sequence Number5318433
Product Code GZF
UDI-Device Identifier00850051034550
UDI-Public(01)00850051034550
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number01476-DT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexUnknown